MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR; BLOODLINE

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR; BLOODLINE
Model Number BL+A223D/V809D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation report is on retained samples by the manufacturer.Unused samples are being returned by the customer.Will attach to follow up submission.
 
Event or Problem Description
Patient was 3 hour 15 minutes into a 4 hour hd treatment when staff stated they observed blood leaking from the blood pump segment on the machine.Reported that hd treatment was stopped and the bloodline and dialyzer was thrown away.Blood was not returned to the patient.She reported that the patient was stable during and after the event.Patient did not require any further medical attention related to this issue.Staff did not retain the bloodline for return to us.
 
Additional Manufacturer Narrative
Investigation report attached is on retained samples by the manufacturer.Unused samples are being returned by the customer.Will attach to follow up submission.10/07/2022: final investigation report attached is on unused samples from same lot, returned by the customer.
 
Event or Problem Description

Brand Name
NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
Manufacturer (Section G)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH   13110,
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key15428111
Report Number8041145-2022-00008
Device Sequence Number20760468
Product Code FJK
UDI-Device Identifier00383790004176
UDI-Public00383790004176
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberBL+A223D/V809D
Device Catalogue NumberBL+A223D/V809D
Device Lot Number18D22-8
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown